MathSciNet Relay Station
MathSciNet bibliographic data
MR309722 (46 #8827) 02F40
Jockusch, Carl G., Jr.; Soare, Robert I. Degrees of members of $\Pi \sp{0}\sb{1}$ classes. Pacific J. Math. 40 (1972), 605–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement